The Mathematical Intelligencer

, Volume 31, Issue 1, pp 9–17

Open image in new window(Formulas of Brion, Lawrence, and Varchenko on rational generating functions for cones)

Article

DOI: 10.1007/s00283-008-9013-y

Cite this article as:
Beck, M., Haase, C. & Sottile, F. Math Intelligencer (2009) 31: 9. doi:10.1007/s00283-008-9013-y

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Department of MathematicsSan Francisco State UniversitySan FranciscoUSA
  2. 2.Fachbereich Mathematik & InformatikFreie Universität BerlinBerlinGermany
  3. 3.Department of MathematicsTexas A&M UniversityCollege StationUSA

Personalised recommendations